# SDR ABXA9800792

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5769859
- Condition: Corrosion
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SLOT VANE OUTBOARD END HAS HEAVY CORROSION UNDER THE SURFACE IN 2 PLACES.  REPAIRED SLOT VANE IAW DC8 SRM 57-2-1.
